Syphilitic aortitis

M. W. Frank*, D. J. Mehlman, F. Tsai, J. W. Lomasney, A. W. Joob

*Corresponding author for this work

Research output: Contribution to journalArticle

30 Scopus citations
Original languageEnglish (US)
Pages (from-to)1582-1583
Number of pages2
Issue number14
StatePublished - Oct 5 1999

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine
  • Physiology (medical)

Cite this

Frank, M. W., Mehlman, D. J., Tsai, F., Lomasney, J. W., & Joob, A. W. (1999). Syphilitic aortitis. Circulation, 100(14), 1582-1583.